Bulletin of the American Mathematical Society

Signatures on semilocal rings

Manfred Knebusch, Alex Rosenberg, and Roger Ware

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 1 (1972), 62-64.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533399

Mathematical Reviews number (MathSciNet)
MR0285516

Zentralblatt MATH identifier
0232.13025

Subjects
Primary: 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx] 13H99: None of the above, but in this section
Secondary: 06A70 12J15: Ordered fields

Citation

Knebusch, Manfred; Rosenberg, Alex; Ware, Roger. Signatures on semilocal rings. Bull. Amer. Math. Soc. 78 (1972), no. 1, 62--64. https://projecteuclid.org/euclid.bams/1183533399


Export citation

References

  • 1. E. Artin, Über die Zerlegung definiter Funktionen in Quadrate, Abh. Math. Sem. Univ. Hamburg 5 (1927), 100-115.
  • 2. E. Artin and O. Schreier, Algebraische Konstruktion reeler Körper, Abh. Math. Sem. Univ. Hamburg 5 (1926), 85-99.
  • 3. M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 22 #12130.
  • 4. N. Bourbaki, Algèbre. Chap. 6, 2nd ed., Actualités Sci. Indust., no. 1179, Hermann, Paris, 1964.
  • 5. S. U. Chase, D. K. Harrison and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965), 15-33. MR 33 #4118.
  • 6. A. Grothendieck, Èléments de géométrie algèbrique. IV. Étude locale des schémas et des morphismes de schémas. IV, Inst. Hautes Études Sci. Publ. Math. No. 32 (1967), 361 pp. MR 39 #220.
  • 7. D. K. Harrison, Witt rings, Lecture Notes, Department of Mathematics, University of Kentucky, Lexington, Kentucky, 1970.
  • 8. M. Knebusch, Runde Formen über semilokalen Ringen, Math. Ann. 193 (1971), 21-34.
  • 9. M. Knebusch, A. Rosenberg and R. Ware, Structure of Witt rings, quotients of abelian group rings, and orderings of fields, Bull. Amer. Math. Soc. 77 (1971), 205-210.
  • 10. M. Knebusch, Structure of Witt rings and quotients of abelian group rings, Amer. J. Math. (to appear).
  • 11. F. Lorenz und J. Leicht, Die Primideale des Wittschen Ringes, Invent. Math. 10 (1970), 82-88.
  • 12. A. Pfister, Quadratische Formen in beliebigen Körpern, Invent. Math. 1 (1966), 116-132. MR 34 #169.
  • 13. A. Pfister, Zur Darstellung von -1 als Summe von Quadraten in einem Körper, J. London Math. Soc. 40 (1965), 159-165. MR 31 #169.
  • 14. A. Rosenberg and R. Ware, The zero-dimensional galois cohomology of Witt rings, Invent. Math. 11 (1970), 65-72.